Horie, Kuniaki
CM-fields with all roots of unity
Compositio Mathematica, Tome 74 (1990) no. 1 , p. 1-14
Zbl 0701.11063 | MR 1055244
URL stable : http://www.numdam.org/item?id=CM_1990__74_1_1_0

Bibliographie

[1] A. Brumer, The class group of all cyclotomic integers. J. Pure Appl. Algebra 20 (1981) 107-111. MR 601678 | Zbl 0476.12006

[2] K. Horie, On Iwasawa λ--invariants of imaginary abelian fields. J. Number Theory 27 (1987) 238-252. Zbl 0627.12005

[3] K. Iwasawa, On solvable extensions of algebraic number fields. Ann. Math. 58 (1953) 548-572. MR 59314 | Zbl 0051.26602

[4] K. Iwasawa, A note on class numbers of algebraic number fields. Abh. Math. Sem. Univ. Hamburg 20 (1956) 257-258. MR 83013 | Zbl 0074.03002

[5] K. Iwasawa, On Zl-extensions of algebraic number fields. Ann. Math. 98 (1973) 246-326. MR 349627 | Zbl 0285.12008

[6] K. Iwasawa, Some remarks on Hecke characters. In: Algebraic Number Theory (Kyoto Int. Sympos., 1976), Tokyo, Japanese Soc. Promotion Sci., 1977, pp. 99-108. MR 466076 | Zbl 0364.12010

[7] K. Iwasawa, Riemann-Hurwitz formula and p-adic Galois representations for number fields. Tôhoku Math. J. 33 (1981) 263-288. MR 624610 | Zbl 0468.12004

[8] J.-P. Serre, Cohomologie galoisienne (Lect. Notes Math., vol. 5). Berlin, Springer, 1964. Zbl 0812.12002

[9] K. Uchida, Galois groups of unramified solvable extensions. Tôhoku Math. J. 34 (1982) 311-317. MR 664737 | Zbl 0502.12020

[10] K. Wingberg, Duality theorems for Γ-extensions of algebraic number fields. Comp. Math. 55 (1985) 338-381. Numdam | Zbl 0608.12012